MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMIDFACE PREFORMED ORBITAL PLATE LARGE/RIGHT; PLATE, BONE

SYNTHES GMBH TI MATRIXMIDFACE PREFORMED ORBITAL PLATE LARGE/RIGHT; PLATE, BONE
Catalog Number 04.503.812
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary: the product was not returned to j&j medtech orthopaedics.However, photos were provided for review.The photo investigation revealed that the ti matrixmedf preform orbital pl lrg/rt was observed a missing, apparently broken fragment.The provided evidence also exhibits the plate outside of the case, however, there is no additional evidence to confirm that the implant arrived damaged.Once the product leaves j&j medtech orthopaedics control, it is unknown what environment conditions the packaged products are exposed to during that time, outside of j&j medtech orthopaedics control.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the ti matrixmedf preform orbital pl lrg/rt would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history: part: 04.503.812.Lot no: l674960.Release to warehouse date: 27 dec, 2017.Manufacturing site: werk raron.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported when opening the equipment i notice that the plate is affected, missing a part.Material was not used.

Brand Name
TI MATRIXMIDFACE PREFORMED ORBITAL PLATE LARGE/RIGHT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK RARON
kanalstrasse west 30
raron 3942
SZ   3942
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22939309
Report Number8030965-2025-08894
Device Sequence Number13288652
Product Code JEY
UDI-Device Identifier10887587023168
UDI-Public(01)10887587023168(10)L674960
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.812
Device Lot NumberL674960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale